Drug Infonet provides drug and disease information for your healthcare needs. Visit our FAQ page to find answers to common health questions. Look on the Manufacturer Info page to link to pharmaceutical company pages. Click to Health Info and Health News for the latest in healthcare developments.
Doctors' Answers to "Frequently Asked Questions" - Naprelan
Naprelan and Light Flashes [posted 7/30/98]
Answer: I suppose, but it sounds like retinal or vitreal detachment. Not usually due to the Naprelan. However, I would stop the drug and see if it abates. You should see you eye doctor.
Answer: I'm not familiar with Naprelan unless it is a brand name for Naprosyn. However, it is probably a Non-Steroidal Anti-Inflammatory. These drugs are used for a variety of inflammatory conditions(including arthritis) since other than steroids, there is no alternative. He is giving you the anti-inflammatory to decrease the cause of the fever.